# SDR SIMA20140226001

- Difficulty date: February 26, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 35,563 hours, 32,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS REAR FLASHLIGHT INOPERATIVE.  SECURED IAW AMM 33-50-16, OPERATIONS CHECKED GOOD, NO DEFECT NOTED.
